A Class of Topological Foliations on S2 That Are Topologically Equivalent to Polynomial Vector fields

Autores

  • Carlos Gutierrez

DOI:

https://doi.org/10.11606/issn.2316-9028.v2i1p29-35

Resumo

A Class of Topological Foliations on S2 That Are Topologically Equivalent to Polynomial Vector fields

Downloads

Não há dados estatísticos.

Downloads

Publicado

2008-06-30

Como Citar

Gutierrez, C. (2008). A Class of Topological Foliations on S2 That Are Topologically Equivalent to Polynomial Vector fields. São Paulo Journal of Mathematical Sciences, 2(1), 29-35. https://doi.org/10.11606/issn.2316-9028.v2i1p29-35

Edição

Seção

Artigos